# SDR UALA2009082602661

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 69,977 hours, 11,461 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260019
- Part serial: 4239
- Condition: Leaking
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SPOILER DYNAMIC SEAL RUNNING LEAKAGE.  REPLACED SPOILER ACTUATOR NR 12.
